Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SCANLAN TUNNELER SHEATH AND BULLET TIP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SCANLAN TUNNELER SHEATH AND BULLET TIP
Model Number
9009-16
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/21/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
While passing the tunneler during an axillo-bifemoral bypass the bullet tip separated from the tunneler device and remained in the patient.X-ray was performed to locate the bullet tip and the tip was retrieved.
New Search
Submit an Adverse Event Report
Brand Name
TUNNELER SHEATH AND BULLET TIP
Common Device Name
BULLET TIP
Manufacturer
(Section D)
SCANLAN
st. paul MN 55107
MDR Report Key
6843293
Report Number
MW5071953
Device Sequence Number
18848454
Product Code
DWS
UDI-Device Identifier
00846159000979
UDI-Public
(01)00846159000979
Combination Product (Y/N)
N
Initial Reporter State
CT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/24/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/31/2018
Device Model Number
9009-16
Device Lot Number
5335701
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
80 YR
Patient Weight
92